# SDR 2006UALA01981

- Difficulty date: October 14, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 54,502 hours, 29,636 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2 LT LOWER FWD CORNER CUTOUT HAS THREE AND ONE QUARTER INCH CRACK.  MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-60-01.
